Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

9 month baby girl. Puffy breast. Test normal. Mother given progesteron. Is it hormonal effect?

Hi doctor, I have a 9 month baby girl, she has puffy breast and fair hair on public area, i took her to doctor and did hormones test, wrist x-ray and ovaries and vaginal ultrasound . all came back normal.I have to mention that i used primolut injection for 7 month and progesterone tablet during my pregnancy regarding my bleeding and miscarriage. Can these hormone affect these concerns? Thank You.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to Healthcare Magic Forum,
If all tests are normal, nothing needs to be done as of now. Whatever may be cause, is difficult to know. You can just observe your child for any complications, in such case u need to get her further tested. Sometimes even mothers hormones which is transfered during pregnancy can effect child which is going to last for sometime. Probably till 18 mths. So you can wait and watch.
Hope your child gets well soon
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor